# SDR ASOA20130627091

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 32,190 hours, 30,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334044
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION, THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FR75 ABOVE STR02L.  MX REMOVED THE DAMAGED PORTION OF SKIN AND PERFORMED A TRIPLER REPAIR IAW ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-02501, THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 06/29/13.
